Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 49, No. 1, pp. 227-232 (2008)
On some maximal $S$-quasinormal subgroups of finite groups
K. Al-SharoDepartment of Mathematics, Al al-Bayt University, Jordan
Abstract: A subgroup $H$ of a group $G$ is permutable subgroup of $G$ if for all subgroups $S$ of $G$ the following condition holds $SH=HS= <S,H>$. A subgroup $H$ is $S$-quasinormal in G if it permutes with every Sylow subgroup of $G$. In this article we study the influence of $S$-quasinormality of subgroups of some subgroups of $G $ on the supersolvability of $G.$
Full text of the article:
Electronic version published on: 26 Feb 2008. This page was last modified: 28 Jan 2013.